Hokkaido Mathematical Journal

TOMINAGA Norio, FURIHATA Yasuhiko,

Analysis of strongly commuting self-adjoint operators with applications to a spin-$¥frac{1}{2}$ neutral particle with anomalous magnetic moment.

Hokkaido Mathematical Journal, 41 (2012) pp.101-134

Fulltext

PDF

Abstract

Using strong commuting self-adjoint operators in the Minkowski space, we showed that the operator concerning a neutral particle with an anomalous magnetic moment is related to that of a free particle by a non-unitary transformation.

MSC(Primary)46L60
MSC(Secondary)47B25, 47L60, 47N50, 81Q05, 81Q10
Uncontrolled Keywordsstrongly commuting self-adjoint operators, Dirac operator, quantum field theory, external field problem, anomalous magnetic moment